# SDR ABXA20150206006

- Difficulty date: February 6, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113T151033
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON REAR SPAR TO TE BEAM UPPER CHORD AT WS 433 NEAR TE.  R & R UPPER CHORD WS 433 REAR SPAR TO TE IAW SRM 51-40-02.  SDR INFO, CORRODED L2, PN 113T1510-33, SN NSN, PART NAME CHORD, AILERON SUPP STRINGER & WS LOCATION ON ACFT WS 433.  ACFT WAS GNDED.
